This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I feel different, I've gone from a confident, funny-loving and gained self-esteemed person to a moody, irritable and depressed person. I did seek therapy...the end result, I have PMDD. But before that diagnosis I was taking Wellbutrin XL which I loved, it felt like it helped. Then in changing medical insurance, I've been force to change to Bupropion HCL SR, which I felt very "iffy" about. While taking Bupropion, I began to bruise, so I've weened myself off. I do not want to take any other SSRIs due to the sexually side effects but I do know that SSRIs help with PMDD. But Wellbutrin is not a SSRIs, it's a NDRI which I did not like the severe side effect...liver damage but it's the only one that helps keep your libido. Now, I've decided to take birth control pills which also helps with PMDD but again I do not like the side effects with those...cancer, liver damage and weight gain. So, my question is does Wellbutrin help with PMDD?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.